MAUDE Adverse Event Report: HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; SEMI ELECTRIC BED

HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD DRIVE; SEMI ELECTRIC BED
Model Number 15030BV-HR
Medical Device Problem Code Device Damaged Prior to Use (2284)
Health Effect - Clinical Codes Laceration(s) (1946); Hip Fracture (2349)
Date of Event 10/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a bed.The unit was not returned for evaluation.We will submit a follow-up report when additional information is available.The device had a crack in the footboard.The user has diabetes and cut her leg on the foot board.The device is also leaning on the left side.While asleep the user fell out and fractured her hip.She has had medical attention.She is in a hypo chamber for the laceration due to the diabetes.

Brand Name
DRIVE
Common Device Name
SEMI ELECTRIC BED
Manufacturer (Section D)
HANGZHOU DUNLI MEDICAL INSTRUMENTS CO.,LTD
no.1 dunli ro,renhe st
yuhang,, hangzhou ,3111 07
CH  ,311107
MDR Report Key12678163
Report Number2438477-2021-00056
Device Sequence Number19134201
Product Code FNL
UDI-Device Identifier00822383211534
UDI-Public822383211534
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15030BV-HR
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/13/2021
Device Age4 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight108
Date Report Sent to FDA10/20/2021